Alert archive / Kansas / Flood Watches in 2007
Flood Watch 2, NWS Dodge City, KS
NWS Dodge City, KS issued this flood watch at Mar 28, 2007, 2:03 PM CDT for 21 counties in Kansas. It took effect at Mar 28, 2007, 6:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2007, 2:03 PM CDT (19:03 UTC)
- In effect from
- Mar 28, 2007, 6:00 PM CDT
- Expired
- Mar 29, 2007, 11:19 AM CDT
- In force
- 17 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
All 21 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 23 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KDDC 281903 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 203 PM CDT WED MAR 28 2007 ...THUNDERSTORMS EXPECTED TO PRODUCE HEAVY RAINFALL... .A POWERFUL STORM SYSTEM ACROSS COLORADO WILL BRING THE POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAIN TO MUCH OF SOUTHWEST KANSAS THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS IN EXCESS OF ONE INCH WITH ANY GIVEN THUNDERSTORM WILL BE POSSIBLE. SEVERAL STORMS COULD MOVE ACROSS THE SAME AREA ALLOWING FOR PONDING OF WATER IN FIELD AND ROADWAYS. KSZ030-031-043>046-063>066-076>081-086>090-290315- /O.NEW.KDDC.FA.A.0002.070328T2300Z-070329T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON... LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE... SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 203 PM CDT WED MAR 28 2007 ...FLOOD WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA... PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...CLARK... FINNEY...FORD...GRAY...HASKELL...HODGEMAN...MEADE AND SEWARD. IN WEST CENTRAL KANSAS...LANE...NESS...SCOTT AND TREGO. * FROM 6 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON * THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS SOUTHWEST KANSAS. TOTAL RAINFALL AMOUNTS COULD EXCEED THREE INCHES IN SOME LOCATIONS. SATURATED GROUND FROM PREVIOUS RAIN AND SNOWMELT WILL ALLOW FOR PONDING OF WATER IN FIELDS AND DITCHES. CAUTION IS URGED DURING OVERNIGHT TRAVEL AS SECONDARY ROADWAY COULD BE COVERED IN WATER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
3 follow-up statements
000 WGUS63 KDDC 290348 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1048 PM CDT WED MAR 28 2007 ...THUNDERSTORMS EXPECTED TO PRODUCE HEAVY RAINFALL EARLY THURSDAY... .A POWERFUL STORM SYSTEM WILL CONTINUE TO SLOWLY MOVE ACROSS COLORADO OVERNIGHT AND PRODUCE THE POTENTIAL HEAVY RAIN TO MUCH OF SOUTHWEST KANSAS THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS IN EXCESS OF ONE INCH WITH ANY GIVEN THUNDERSTORM WILL BE POSSIBLE. SEVERAL STORMS COULD MOVE ACROSS THE SAME AREA ALLOWING FOR PONDING OF WATER IN FIELD AND ROADWAYS. KSZ030-031-043>046-063>066-076>081-086>090-291200- /O.CON.KDDC.FA.A.0002.000000T0000Z-070329T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON... LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE... SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1048 PM CDT WED MAR 28 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA...PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...CLARK...FINNEY...FORD... GRAY...HASKELL...HODGEMAN...MEADE AND SEWARD. IN WEST CENTRAL KANSAS...LANE...NESS...SCOTT AND TREGO. * THROUGH THURSDAY AFTERNOON * TOTAL RAINFALL OVERNIGHT INTO EARLY THURSDAY COULD EXCEED THREE INCHES IN SOME LOCATIONS. SATURATED GROUND FROM PREVIOUS RAIN AND SNOWMELT WILL ALLOW FOR PONDING OF WATER IN FIELDS AND DITCHES. CAUTION IS URGED DURING OVERNIGHT TRAVEL AS SECONDARY ROADWAY COULD BE COVERED IN WATER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ 18
000 WGUS63 KDDC 290928 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 428 AM CDT THU MAR 29 2007 ...THUNDERSTORMS EXPECTED TO PRODUCE HEAVY RAINFALL THURSDAY... .A COMPLEX OF THUNDERSTORMS MOVING JUST EAST OF THE AREA HAS PRODUCED 1 TO 2 INCHES OF RAINFALL IN SOME PLACES...WITH LIGHT RAIN CONTINUING THROUGH THE EARLY MORNING. THUNDERSTORMS WILL REDEVELOP ALONG AND AHEAD OF A FRONTAL BOUNDARY THIS AFTERNOON...MAINLY EAST OF A HAYS TO COLDWATER LINE. THESE THUNDERSTORMS COULD PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL IN ISOLATED LOCATIONS. IF THESE THUNDERSTORMS OCCUR OVER ALREADY SATURATED GROUND...AREAL FLOODING COULD BE A PROBLEM. KSZ030-043>045-063-064-076>078-086>088-291030- /O.CAN.KDDC.FA.A.0002.000000T0000Z-070329T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-SEWARD- MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...NESS CITY...GARDEN CITY...KALVESTA... JETMORE...HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...LIBERAL...KISMET...MEADE...FOWLER... ASHLAND...MINNEOLA 428 AM CDT THU MAR 29 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS HAS BEEN CANCELLED. RAINFALL HAS MOVED EAST OF THE AREA EARLY THIS MORNING. NO ADDITIONAL THUNDERSTORM REDEVELOPMENT IS EXPECTED. $$ KSZ031-046-065-066-079>081-089-090-291730- /O.EXT.KDDC.FA.A.0002.000000T0000Z-070330T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELLIS-RUSH-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE... RUSH CENTER...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 428 AM CDT THU MAR 29 2007 ...FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL KANSAS AND SOUTH CENTRAL KANSAS... INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS... KIOWA...PAWNEE...PRATT AND STAFFORD. * THROUGH THIS EVENING * ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON COULD BRING UP TO THREE INCHES OF TOTAL RAINFALL IN SOME LOCATIONS. SATURATED GROUND FROM PREVIOUS RAIN AND SNOWMELT WILL ALLOW FOR PONDING OF WATER IN FIELDS...DITCHES...AND SOME SECONDARY ROADS. A WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ 26
000 WGUS63 KDDC 291619 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1119 AM CDT THU MAR 29 2007 ...THE THREAT FOR FLOODING HAS ENDED... .THUNDERSTORMS OVERNIGHT AND THIS MORNING HAVE MOVED EAST OF THE AREA. KSZ031-046-065-066-079>081-089-090-291730- /O.CAN.KDDC.FA.A.0002.000000T0000Z-070330T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELLIS-RUSH-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE... RUSH CENTER...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1119 AM CDT THU MAR 29 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS AND SOUTH CENTRAL KANSAS HAS BEEN CANCELLED. HEAVY RAIN HAS MOVED EAST OF THE AREA DIMINISHING THE THREAT FOR FLOODING. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flood watch went out at Mar 28, 12:12 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 28, 12:12 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1212 PM CDT WED MAR 28 2007 .AVIATION... CLEARLY THE MAIN CHALLENGE IS TIMING OF THE THUNDERSTORMS OVER THE GCK/DDC/HYS TERMINALS. BEFORE STORMS DEVELOP LATE THIS AFTERNOON/EARLY EVENING...WINDS WILL REMAIN ABOUT 16025G35KT OVER PRETTY MUCH ALL OF SOUTHWESTERN AND WEST CENTRAL KANSAS. AM ANTICIPATING THE MAIN THUNDERSTORM ACTIVITY TO DEVELOP LATE THIS AFTERNOON OVER THE WESTERN PANHANDLES NORTHWARD ALONG THE KS/CO BORDER...THEN MATURE DURING THE EARLY EVENING HOURS OVER FAR SOUTHWESTERN KANSAS. BY MID-EVENING...SEVERE THUNDERSTORMS SHOULD BE APPROACHING KGCK AND WILL HAVE +TSRA TIMED ROUGHLY 0130 TO 0300Z. THE EASTERN PROGRESSION OF STORMS IS DIFFICULT TO ANTICIPATE GIVEN THE STRONG DEEP LAYER SOUTHERLY FLOW...SO WILL TIME THE HEAVIEST STORMS (+TSRA) IN HAYS AND DODGE CITY ROUGHLY 0330 TO 0500Z. AFTER THE MAIN SEVERE THUNDERSTORMS...THINK THERE WILL BE OTHER NON-SEVERE OR MARGINALLY SEVERE STORMS AFFECTING ALL THREE TERMINALS THROUGH MUCH OF THE OVERNIGHT HOURS, SO HAVE A PROB30 GROUP IN THERE THROUGH ROUGHLY 10Z AT GCK AND 11-12Z AT DDC AND HYS. -UMSCHEID && .PREV DISCUSSION... /ISSUED 324 AM CDT WED MAR 28 2007/ DISCUSSION... DAYS 1-2... TODAY SEVERE WEATHER WILL BE THE KEY CONCERN...WITH STRONG WINDS A SECONDARY CONCERN. THE LATEST RUNS OF THE NGM...NAM...GFS AND CANADIAN ARE IS SLIGHT DISAGREEMENT WITH THE STRONG...DYNAMIC SYSTEM APPROACHING FROM THE WEST. THE GFS AND UKMET HAVE A DRY LINE SETTING UP SOME 40-60 MILES FARTHER WEST THAN DOES THE NAM...CANADIAN AND NGM. FOR NOW AND PARTLY DUE TO CONTINUITYS SAKE...HAVE KEEP THE GREATEST RISK OF SEVERE WEATHER AFTER 21Z AND ACROSS THE EASTERN 1/3RD OF OUR CWA. THE STORMS WILL LIKELY CONTINUE INTO THE DARK HOURS AFTER SUNSET...WITH HEAVY RAIN A DEFINITE THREAT. IN THE NEARER TERM...THE SHEAR AND VEERING OF THE WINDS NEAR THE DRY LINE WILL BE ENOUGH FOR A TORNADO OR TWO TO FORM. THE INITIATION REGION MAY BE JUST SOUTH OF THE OKLAHOMA LINE...BUT TRAJECTORIES WILL CARRY ANY DEVELOPED STORM INTO OUR CWA EASILY. STORM MOVEMENT SHOULD BE AROUND 240/35KTS. ALSO...WITH THE COLD POOL CROSSING OUR CENTRAL AND SOUTHERN CWA AROUND 29/00Z...EXPECT SOME LARGE HAIL WITH ANY STORM THAT SOARS ABOVE 45 THOUSAND FEET OR SO. PW IN THE COLUMN LOOKS TO BE 1.85 INCH OR GREATER. THE NPW WIND ADVISORY STILL CONTINUES BUT EXPANDED EAST FOR ALL OF THE DDC CWA...AND TRIMMED THE END TIME TO 8 PM CDT. TONIGHT...SEVERE WEATHER WILL REMAIN A RISK WITH LARGE HAIL AND HEAVY RAIN THE PRIMARY THREATS. DO NOT EXPECT THERE TO BE TOO MUCH OF A TORNADO THREAT AFTER DARK...AS A COLD FRONT SHOULD HAVE OVERTAKEN MOST OF THE DRY LINE BY THEN. AGAIN...THE BEST CHANCES FOR HAIL AND HEAVY RAIN WILL BE IN THE EASTERN 1/3RD OF OUR CWA. THE FRONT SEEMS TO SLOW DOWN JUST EAST OF CENTRAL KANSAS ON THURSDAY...THUS SMALL POPS ARE WARRANTED IN OUR SOUTHEAST. THIS CONVECTION SHOULD BE MUCH MILDER AND SEVERE WORDING WILL NOT BE INCLUDED. TEMPERATURES SHOULD RISE NICELY TODAY AHEAD OF THE EASTWARD MARCHING DRY LINE. RAISED MINS A BIT TONIGHT THINKING THE DEW POINTS WILL STAY UP...ESPECIALLY IN THE SOUTHEAST. TOMORROW SHOULD BE 10 DEGREES OR SO COOLER IN POST FRONTAL CLOUDINESS. THEN WENT ABOUT THE SAME FOR MINS ON FRIDAY NIGHT. WINDS SHOULD STAY UP IN THE 10 TO 15 MPH RANGE AND NOT ALLOW TOO MUCH DIURNAL DROP. DAYS 3-7... AFTER THE PACIFIC COLD FRONT SWEEPS THROUGH THE AREA THURSDAY, LOW LEVEL MOISTURE WILL BE HARD TO COME BY IN WESTERN KS. ANOTHER VORT LOBE WILL ROTATE AROUND THE MAIN TROUGH FRIDAY AND FRIDAY NIGHT, BUT THE ABSENCE OF LOW LEVEL MOISTURE MAY PRECLUDE RAIN. THE BEST CHANCE FOR RAIN WILL BE EAST OF DDC WHERE SOME LOW LEVEL MOISTURE WILL REMAIN. I STILL CARRIED 20-30 POPS FOR AREAS SOUTHEAST OF DDC FOR FRIDAY AFTERNOON INTO FRIDAY EVENING. THE UPPER SYSTEM WILL SLOWLY MOVE AWAY FROM WESTERN KS SATURDAY INTO SUNDAY. AS USUAL THE NAM WAS NOT UNUSABLE PAST 48 HOURS AND I USED THE ECMWF/UKMET AND GFS. A WARMUP WILL COMMENCE ON MON/TUE WITH HIGHS POSSIBLY INTO THE 80S BY TUE. AN UPPER TROUGH WILL MOVE ACROSS THE PLAINS LATE MONDAY INTO EARLY TUESDAY. THE BEST CHANCE OF STORMS WITH THIS SYSTEM WILL BE IN THE FAR EAST. UNLIKE THE PRESENT SYSTEM, THIS SYSTEM WILL PROBABLY NOT DRAW THE MOISTURE AS FAR WEST SINCE IT WILL BE MORE PROGRESSIVE. && FN12/24/25
Hazardous weather outlook, Mar 28, 9:15 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 915 AM CDT WED MAR 28 2007 KSZ061-074-084-291030- HAMILTON-STANTON-MORTON- 915 AM CDT WED MAR 28 2007 /815 AM MDT WED MAR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 8 PM CDT /7PM MDT/ THIS EVENING. SOUTH WINDS WILL INCREASE IN EXCESS OF 30 MPH BY LATE MORNING WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. A LINE OF STORMS WILL DEVELOP ALONG A COLD FRONT THIS EVENING AFTER 6 PM CDT. THESE STORMS COULD BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ062-075-085-291030- KEARNY-GRANT-STEVENS- 915 AM CDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 10 AM CDT THIS MORNING TO 8 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE IN EXCESS OF 30 MPH BY LATE MORNING WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. ISOLATED THUNDERSTORMS WILL DEVELOP AFTER 3 PM ALONG THE DRYLINE FROM LAKIN TO ULYSSES TO HUGOTON. HAIL UP TO GOLFBALL SIZE OR LARGER IS POSSIBLE WITH THE STRONGEST STORMS. AN ADDITIONAL LINE OF STORMS WILL DEVELOP ALONG A COLD FRONT THIS EVENING AFTER 7 PM. THESE STORMS COULD ALSO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED AFTER 3 PM THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-044-063-076-077-086-291030- SCOTT-LANE-FINNEY-HASKELL-GRAY-SEWARD- 915 AM CDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 10 AM CDT THIS MORNING TO 8 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE IN EXCESS OF 30 MPH BY LATE MORNING WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. THUNDERSTORMS WILL DEVELOP AFTER 3 PM AND QUICKLY BECOME SEVERE WITH HAIL UP TO GOLFBALL SIZE OR LARGER. TORNADOES ARE ALSO POSSIBLE. STORMS WILL CONTINUE THROUGH MIDNIGHT AND POSSIBLY INTO THE EARLY MORNING HOURS ON THURSDAY. THE MAIN THREAT WITH THE OVERNIGHT THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING. REMEMBER...NEVER DRIVE YOU CAR THROUGH FLOODED ROADS. BE ESPECIALLY CAUTIOUS AT NIGHT SINCE WATER COVERING ROADWAYS WILL BE HARDER TO SEE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 3 PM THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-045-046-064>066-078>081-087>090-291030- TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA- PRATT-MEADE-CLARK-COMANCHE-BARBER- 915 AM CDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS AND SOUTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 10 AM CDT THIS MORNING TO 8 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE IN EXCESS OF 30 MPH BY LATE MORNING WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM THE SOUTHWEST LATE THIS AFTERNOON AFTER 4 PM. THESE STORMS COULD BE SEVERE WITH HAIL UP TO GOLFBALL SIZE OR LARGER AND A FEW TORNADOES. ANOTHER ROUND OF THUNDERSTORMS WILL MOVE ACROSS THE AREA AFTER MIDNIGHT AND CONTINUE THROUGH DAYBREAK. THESE STORMS WILL BE MORE WIDESPREAD AND MAY ALSO BE SEVERE. DAMAGING WIND AND LARGE HAIL WILL BE THE MAIN THREAT WITH THESE THUNDERSTORMS. TORRENTIAL RAINFALL IS POSSIBLE IN THESE STORMS WITH LOCALIZED FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT SINCE WATER COVERING ROADWAYS WILL BE HARDER TO SEE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WITH HEAVY RAINFALL MAY CONTINUE THROUGH NOON THURSDAY. LOCALIZED FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 4 PM THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH/30
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 6:14 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 34 min |
| Mar 28, 6:42 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 48 min |
| Mar 28, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 34 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.